Asymptotic singular behavior of Gowdy spacetimes in string theory

Kengo Maeda, Kengo Maeda;Takashi Torii, Makoto Narita

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)4597-4613
JournalClassical and Quantum Gravity
Volume17
Publication statusPublished - 2000 Sep 14

Cite this

Asymptotic singular behavior of Gowdy spacetimes in string theory. / Maeda, Kengo; Torii, Kengo Maeda;Takashi; Narita, Makoto.

In: Classical and Quantum Gravity, Vol. 17, 14.09.2000, p. 4597-4613.

Research output: Contribution to journalArticle

Maeda, Kengo ; Torii, Kengo Maeda;Takashi ; Narita, Makoto. / Asymptotic singular behavior of Gowdy spacetimes in string theory. In: Classical and Quantum Gravity. 2000 ; Vol. 17. pp. 4597-4613.
@article{400d2a01e14b4d8d816df3f9f5219ddc,
title = "Asymptotic singular behavior of Gowdy spacetimes in string theory",
author = "Kengo Maeda and Torii, {Kengo Maeda;Takashi} and Makoto Narita",
year = "2000",
month = "9",
day = "14",
language = "English",
volume = "17",
pages = "4597--4613",
journal = "Classical and Quantum Gravity",
issn = "0264-9381",
publisher = "IOP Publishing Ltd.",

}

TY - JOUR

T1 - Asymptotic singular behavior of Gowdy spacetimes in string theory

AU - Maeda, Kengo

AU - Torii, Kengo Maeda;Takashi

AU - Narita, Makoto

PY - 2000/9/14

Y1 - 2000/9/14

M3 - Article

VL - 17

SP - 4597

EP - 4613

JO - Classical and Quantum Gravity

JF - Classical and Quantum Gravity

SN - 0264-9381

ER -